# SDR SIMA20130506004

- Difficulty date: May 6, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 28,978 hours, 25,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4506.   MAIN CABIN DOOR WAS DIFFICULT TO OPEN AND CLOSE.  PERFORMED ADJUSTMENT PAX DOOR, IAW AMM 52-18-00,   OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
